Published Article ams.org/mathscinet:MR1981449 (2004b:83090)


Horizons in $(1+1)$-dimensional dilaton gravity coupled to matter


Filippov, A. T. ; Maison, D.

Published in: Classical Quantum Gravity
Vol.: 20    Num./Issue: 9
Pages: 1779--1786
ISSN: 0264-9381
Year: 2003

Web-Page: http://dx.doi.org/10.1088/0264-9381/20/9/313
Language: eng

Total numbers of views: 992
Numbers of unique views: 441
 Record created 2010-09-25, last modified 2014-01-30


External link:
Download fulltext
Fulltext
Rate this document:

Rate this document:
1
2
3
 
(Not yet reviewed)